MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2003

[Adverse drug reactions in three older patients, even without changes in medication].

Mannesse C K, van der Cammen T J M

Клинический случайСтатьяКомментарийПеревод в очереди

Аннотация

Two women, aged 77 and 73 years, and one man, aged 71 years, were admitted because of a serious adverse drug reaction (ADR). The first woman had a probable adverse drug reaction caused by digoxin after the addition of a NSAID (diclofenac) to a combination of digoxin and other drugs (furosemide and hydroquinine). The ADR due to digoxin is an example of a pharmacokinetic interaction. The second woman had serious orthostatic hypotension because of a pharmacodynamic interaction between three different antihypertensives. In the man, the ADR was hypoglycaemia while taking glibenclamide, a second generation sulfonylurea derivative. This was probably caused by declining renal function of a transplanted kidney because of bladder cancer. Doctors should be aware of ADRs in older patients, which also can occur when no changes in medication have taken place. In old age, any decline in vitality or function can be due to an ADR.

Для цитирования: Mannesse C K, van der Cammen T J M. [Adverse drug reactions in three older patients, even without changes in medication].. Nederlands tijdschrift voor geneeskunde. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.